# SDR AALA201903209022

- Difficulty date: March 6, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 44,016 hours, 31,521 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002820600
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT WING LEADING EDGE SLAT TRACK NR 7 FORWARD BOLT.  REPLACED THE BOLT IAW AMM 27-84-65-000-001-A.
